# SDR AALA202006109007

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 12,563 hours, 1,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Terminal
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L2 DOOR, EMERGENCY EXIT IDENTIFIER INOP DURING EMERGENCY LIGHT TEST.  RESEATED LOOSE TERMINAL ON L2 EMERGENCY EXIT LIGHT SIGN PER FIM 33-50-F1, OPERATIONAL CHECK OKAY.
